Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nortriptyline and parnate inanimate peanut

Posted by SLS on June 27, 2010, at 5:33:39

In reply to Re: nortriptyline and parnate, posted by inanimate peanut on June 26, 2010, at 16:00:57

> When you combine it with parnate, what is dangerous, BP lows or highs?

I think most doctors worry about the combination triggering an acute hypertensive event. Certainly, hypotension can become a more chronic problem. However, Parnate is somewhat unpredictable with respect to blood pressure. Monotherapy can sometimes elicit a hypertensive reaction, usually early in treatment. I have not had a problem mixing either desipramine or nortriptyline with Parnate. Nortriptyline would be my first choice because it is less cardiotoxic.


- Scott


The measure of achievement lies not in how high the mountain,
but in how hard the climb.

The measure of success lies only in how high one feels he must
climb to get there.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:952234
URL: http://www.dr-bob.org/babble/20100615/msgs/952357.html